# SDR YENA20090513048

- Difficulty date: May 13, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N289JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000002
- Aircraft time: 4,608 hours, 3,053 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288A
- Part serial: 1351
- Condition: Failed
- Location: Slat Skew
- Part time: 3,521 hours, 1,946 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT NR1310, ON APPROACH SLAT FAIL AT POSITION 3, REMOVED AND REPLACED RT WING SKEW SENSOR AT THE 2/3 POSITION. OPERATED SLATS SEVERAL TIMES. NO FAULTS NOTED.
